# SDR TC8A00014

- Difficulty date: August 30, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 35,256 hours, 24,540 cycles
- System (JASC): 3251 · Steering Unit
- Part: Controller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN DEPARTING BLOCK, NOSE STEERING WAS INOPERATIVE.  CYCLED NOSE WHEEL STEERING CONTROL SEVERAL TIMES.  OPS CHECK GOOD IAW A300 MM 32-51-00.
